# SDR UPS99231167

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 355
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI BULGING SKIN AT BS 355, STR 27R, WL 156.  REPAIRED BULGING SKIN AT BS 355, STR 27R, WL 156 IAW ER 99-6374 AND SRM 53-30-03 FIG 3A AND ER 99-6412.
